Acta Mathematica

Small zeros of additives forms in many variables. II

Wolfgang M. Schmidt

Full-text: Open access

Note

Written with partial support from NSF grant NSF-MCS 78-01770.

Article information

Source
Acta Math., Volume 143 (1979), 219-232.

Dates
Received: 8 March 1979
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485890039

Digital Object Identifier
doi:10.1007/BF02392094

Mathematical Reviews number (MathSciNet)
MR549776

Rights
1979 © Almqvist & Wiksell

Citation

Schmidt, Wolfgang M. Small zeros of additives forms in many variables. II. Acta Math. 143 (1979), 219--232. doi:10.1007/BF02392094. https://projecteuclid.org/euclid.acta/1485890039


Export citation

References

  • Birch, B. J., Small zeros of diagonal forms of odd degree in many variables. Proc. London Math. Soc. (3), 21 (1970), 12–18.
  • Davenport, H., Analytic methods for diophantine equations and diophantine inequalities. Lecture Notes, Univ. Michigan, 1962.
  • Pitman, J., Bounds for solutions of diagonal equations. Acta Arith., 19 (1971), 223–247.
  • Schmidt, W. M., Small zeros of additive forms in many variables. Trans. Amer. Math. Soc., 248 (1979), 121–133.